MAUDE Adverse Event Report: HTL-STREFA S.A. DROPSAFE SYRINGE; 1ML LUER LOCK SYRINGE

HTL-STREFA S.A. DROPSAFE SYRINGE; 1ML LUER LOCK SYRINGE
Model Number 1ML
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that on (b)(6) 2022, upon inspecting the syringes, mold and condensation were discovered inside the sealed, packaged syringes.
 
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain a syringe component from the manufacturer.The item ref # and lot # reported been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6) for awareness.

Brand Name
DROPSAFE SYRINGE
Common Device Name
1ML LUER LOCK SYRINGE
Manufacturer (Section D)
HTL-STREFA S.A.
adamówek 7
ozorków, 95-03 5
PL  95-035
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key13714658
Report Number3017368639-2022-00006
Device Sequence Number4314118
Product Code MEG
UDI-Device Identifier85907996099333
UDI-Public85907996099333
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number1ML
Device Catalogue Number6061
Device Lot NumberDS010026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown